# SDR UALA2012112906848

- Difficulty date: November 28, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 72,408 hours, 26,981 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Plate
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR FLOW FROM DOOR 2R TO OVERWING IS VERY NOISY.  FOUND RESTRICTOR PLATE AT ROW 9 HAD AIR GAP.  ADJUSTED AND SECURED.
